MedElevator Войти в исследования
← Поиск публикаций
Acta dermato-venereologica · 1985

Interaction between 8-methoxypsoralen and phenytoin. Consequence for PUVA therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Staberg B, Hueg B

Аннотация

A patient with epilepsy and psoriasis in phenytoin therapy was treated with PUVA with no effect at all. The PUVA treatment failure was demonstrated as being due to abnormally low serum levels of 8-methoxypsoralen (8-MOP) during phenytoin therapy, while normal serum levels of 8-MOP were observed after phenytoin was discontinued. The effect is probably due to an induction of the hepatic enzyme system by phenytoin, leading to an increased metabolism of 8-MOP. Other drugs with hepatic enzyme inducing properties might possibly also interfere with psoralen metabolism with further consequences for PUVA therapy.

Предметные рубрики MeSH